# SDR 1538T092806

- Difficulty date: September 28, 2006
- Submitted: September 28, 2006
- Operation: General aviation
- Aircraft: N1538T
- Make and model: Cessna 421B
- Aircraft serial: 421B0308
- Aircraft time: 5,276 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: CM321110B335
- Condition: Blown
- Location: Right
- Part time: 1,764 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN BEGAN TO CLIMB AT 2000 FPM DURING CRUISE AT 12,500 FT.  DESCENT TO 10,500 FT.  CABIN WOULD ONLY MAINTAIN 2.5 PSID.  CHECKED OUTFLOW AND SAFETY VALVES, MOISTURE DRAINS, LANDING GEAR BOOTS, FAILEADS ALL FOUND OK.  PERFORM GROUND CHECK OF SYSTEM FOUND NO AUDIBLE LEAKS ELSEWHERE IN CABIN AND DIFFERENTIAL CHECKED OK. PERFORMED SECOND GROUND CHECK AND PULLED CABIN AIR VALVES ONE AT A TIME ISOLATED PROBLEM TO RIGHT SOURCE.  FOUND DUCT PARTIALLY BLOWN OFF OF SONIC VENTURI.  REMOVED DUCT AND FOUND .7500 INCH TEAR WHERE IT PASSES THROUGH WING RIB.  MFG NO LONGER STOCKS A 33.5 DUCT, ONLY 38 INCH. -38 CUT DOWN IN THE FIELD AND INSTALLED BOTH WINGS.  LT DUCTING REPLACED MARCH 2006.  RT DUCTING WAS FOUND AIRWORTHY AT T
